# SDR MYWA110050

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N742EH
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 26,793 hours, 10,850 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Condition: Malfunctioned
- Location: Starter Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  START VALVE OPEN MESSAGE FLASHES AND THEN STAYS ON DURING ENGINE OPERATION NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE START SWITCH IAW AMM 80-11-00, OPS CHECK OK.
